# SDR 08FDEA04665

- Difficulty date: November 1, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6517592
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN DECK FLOORBEAM STABILIZER STRAP CRACKED AT STA 324 LBL 23 WL 200.  STOP DRILLED CRACK, INSTALLED REPAIR DOUBLER REF SRM 53-10-08 PG 36 FIG 6.  THIS IS CLASSIFIED AS A MINOR REPAIR.
